Chlorphenamine

Chlorphenamine is the active ingredient in many hay fever medications, including Piriton and Pollenase.read moreSee less

Filter By
Strength
Volume
Sort & Filter
8 Products
per page
  1. Save 16%
    Sale
    Piriton Hayfever Relief 4mg Tablets - 500 Tablets
    This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    Now
    £20.99
    Was £24.99
  2. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £4.79
  3. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £26.99
  4. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £13.99
  5. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £54.99
  6. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £6.79
  7. This is a pharmacy medicine which means you will have to answer a short questionnaire before adding to your basket.

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £3.79
  8. Chlorphenamine Solution 2mg/5ml Sugar-Free 150ml
    Out of Stock
Why shop with Chemist4U?

Free delivery when you spend over £30

100% discreet delivery for every item ordered

Fully regulated UK pharmacy

Frequently Asked Questions

If you’re pregnant or breastfeeding, you shouldn’t take medicines that contain chlorphenamine.

If you’re pregnant or breastfeeding and need an antihistamine that will help you to manage your hay fever or allergy symptoms, then doctors will usually recommend an antihistamine called loratadine.

However, you should always speak to your doctor or pharmacist before taking any new medication when you’re pregnant or breastfeeding.

Read More

Although Chlorpheniramine can make you feel drowsy or sleepy after you take it, it isn’t recommended as a way to ease short-term insomnia.

You may choose to take Chlorpheniramine before bed if it makes you feel drowsy, as a way to help you to manage your hay fever symptoms overnight.

However, if you’re looking for a medication that will help to ease your short-term insomnia, we recommend speaking to your doctor or Chemist 4 U pharmacist so they can give you some advice about choosing a product that will be right for you.

Read More

It usually takes around half an hour for Chlorphenamine to get to work and ease your allergy symptoms.

If you need relief that will get to work fast, you can’t go far wrong with medicines that contain Chlorphenamine.

When you’re picking up an antihistamine you may notice the active ingredient on your product listed as Chlorphenamine, Chlorpheniramine, or Chlorphenamine Maleate, and wonder what the difference is.

The truth is that there’s not much difference, and these are all just terms for the same active ingredient.

The usual chlorphenamine dosage for adults and children over the age of 12, is one 4mg tablet every 4 – 6 hours.

Make sure that you don’t take more than 6 tablets, or 24mg, in any 24-hour period.

This dosage can be different for younger children or the elderly, and can differ from medicine to medicine.

To be sure you’re taking the right amount of medicine, make sure you read the patient information leaflet that comes with each product carefully, so you get the right dosage as recommended by the manufacturer.

Otherwise, you should follow any dosage instructions given to you by your doctor or pharmacist.

Chlorpheniramine is an older antihistamine, which means that it can make you feel drowsy or sleepy after you take it.

If you do feel this way after taking medicines that contain this ingredient, you should not try to drive or operate tools or machinery until you’re sure the feeling has passed.

If you need to drive or use machinery and find that Chlorpheniramine interferes with that, then you may want to consider a newer antihistamine, such as Loratadine or Cetirizine, which are less likely to make you feel drowsy.

Read More